Gaussian linear functionals in countably-Hilbertian space
Doklady Akademii Nauk, Tome 171 (1966) no. 6, pp. 1286-1288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_171_6_a11,
author = {Yu. A. Rozanov},
title = {Gaussian linear functionals in {countably-Hilbertian} space},
journal = {Doklady Akademii Nauk},
pages = {1286--1288},
year = {1966},
volume = {171},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_171_6_a11/}
}
Yu. A. Rozanov. Gaussian linear functionals in countably-Hilbertian space. Doklady Akademii Nauk, Tome 171 (1966) no. 6, pp. 1286-1288. http://geodesic.mathdoc.fr/item/DAN_1966_171_6_a11/